Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Physical and mental health problem for computer users

Premium Questions

Dr. Rakesh Karanwal MD

Hi, my oldest son who is 24 has mental health problems anxiety/depression/bipolar? He also has ... inclined to think that PS could be the answer to his ongoing physical problems. As a... View answer

Answered by : Dr. Rakesh Karanwal ( Internal Medicine Specialist)
Dr. Ashok Kumar MD

My son have problem (story of patient about one year back when he was in tenth std one day he stopped the school he was fear to to the school. Then we meet a neruosychiatrisy doctor he refers nexito ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Chakravarthy Mazumdar MD

psychiatrist however either he seemed old school or seemed to have been agitated to know I have a problem ... there was no such diagnosis and people used to live with the problem without knowing it, etc,... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Rakhi Tayal MD

the doctor agrees. she had an XXXXXXX from bladder problems 2 months ago and it was never mentioned then at all( makes me think she is lying) i think her mental health is decreasing and this is all... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Shiva Kumar R MD

I am suffering from short term memory loss that has gradually got worse over the years. It is affecting my daily life to the point were I make mistakes at work. Forget conversations, have to repeatedly ask the same... View answer

Answered by : Dr. Shiva Kumar R ( Neurologist)

Public Forum Discussions

Dr.  Sunil Gupta MD

i am a regular user of fortwin from last 1 year.now i am facing so many problems like depression insomnia,weakness, etc.i am taking 5to6 ampules per day.now i want to quit it ,alredy i am suffering from ... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)
Dr.  Vipul Prajapati MD

Yes we believe my brother may have pczophrenia.he has made some crazy remarks saying that I m controlling his brain threw the computer and he thinks I want him dead ...I would never want to hurt him and I ... View answer

Answered by : Dr. Vipul Prajapati ( Psychiatrist)
Dr. Munish Aggarwal MD

my son thinks he is getting codes through texts and the computer and is trying to decipher them he thinks they are about his girlfriend cheating on him he is bipolar and takes epilem he stoped taking them ... View answer

Answered by : Dr. Munish Aggarwal ( Psychiatrist)
Dr. K. V. Anand MD

again she sees the light from my computer screen dear baby jesus help Me oh no shes right outside my ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr. K. V. Anand MD

withdrawals like this after a 4-day bender? He is not a drug user at all...This was an isolated incident. Your ... View answer

Answered by : Dr. K. V. Anand ( Psychologist)

Mobile Questions and Answers

Dr. Kerry Pottinger MD

Hi, No. There will be no problem with physical or mental health providing you take care. There is a risk of infection from masturbation if you use sex toys that have been used by someone with an...

Dr.   Sudhir Kumar MD

Watching porn video once in a while by an adult is ok. However, too much viewing would have adverse effects. Best wishes, Dr Sudhir Kumar MD DM

Dr. Muhammad Ali Rauf MD

it does NOT cause any such problem